From Bayesianism to the Epistemic View of Mathematics: Remarks motivated by Richard Jeffrey’s ‘Subjective probability: the real thing'

Williamson, J. (2006) From Bayesianism to the Epistemic View of Mathematics: Remarks motivated by Richard Jeffrey’s ‘Subjective probability: the real thing'. Philosophia Mathematica, 14 (3). pp. 365-369. ISSN 0031-8019 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://philmat.oxfordjournals.org/cgi/content/extr...
Item Type: Article
Subjects: B Philosophy. Psychology. Religion > B Philosophy (General)
Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Q Science > QA Mathematics (inc Computing science) > QA 8 Philosophy of mathematics
Divisions: Faculties > Humanities > School of European Culture and Languages
Depositing User: Jon Williamson
Date Deposited: 05 Nov 2008 09:16
Last Modified: 20 Jan 2012 15:04
Resource URI: http://kar.kent.ac.uk/id/eprint/7450 (The current URI for this page, for reference purposes)
  • Depositors only (login required):